# SDR ASOA98097

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE LFT-DFW - THE GREEN SYSTEM HYDRAULICS FAILED AT 20,000 FT.  CREW DECLARED AND EMERGENCY AND LANDED AT DFW SAFELY AND WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE FOUND THE LEFT HYDRAULIC PRESSURE LINE FROM THE RESERVOIR BROKEN AND REPAIRED THE LINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
